# SDR V0XD201411160236

- Difficulty date: November 16, 2014
- Submitted: November 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAILS FROM FS 501.00 - 677.00 & LT INBD FLOOR SEAT RAIL FROM FS 597.00 - 677.00 ARE CORRODED.  R & R RT FLOOR SEAT TRACK FROM FS 501 - 677 & LT INBD FLOOR SEAT RAIL FROM FS 597 - 677 IAW AMM 53-00-49 & 51-21-11.  WORK ORDER 80257 WORK CARD 2105.
